# SDR DL73S040155

- Difficulty date: February 12, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 57,100 hours, 42,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 4 INCH TYPICAL CRACK IMMEDIATELY ABOVE STRINGER 16L.  THE CRACK RAN ALONG THE EDGE OF THE BONDED INTERNAL DOUBLER AT THE STRINGER.  THE CRACK WAS REMOVED WITH A CUTOUT THROUGH THE SKIN AND BONDED DOUBLER AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 088513-14, REV A.
